MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EC-760R-V/L; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EC-760R-V/L; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EC-760R-V/L
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Bowel Perforation (2668)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The result of inspection of the subject endoscope, it was found that the angle wire guide inside the bending portion was deformed, and the bending angle had decreased.However, it was still possible to operate the bending portion, and there were no problems with the endoscopic image.The causal relationship between the perforation and the endoscope malfunction is unknown.The facility did not indicate that the malfunction of the endoscope was the cause of the perforation.
 
Event or Problem Description
On june 25th 2025, fujifilm corporation was informed of an event involving ec-760r-v/l via medsun report, (b)(4) from fda.It was reported that, on (b)(6) 2025, during a colonoscopy screening for colorectal cancer, the physician realized that the big wheel part of the scope had broken midway through the procedure.The physician was still able to visualize and withdrew the scope.The scopewas then used to retroflex in the rectum, and after the rectum was visualized, a perforation was noted.The scope was then changed out to an egd scope.The angulation control knob is broken on the device.

Brand Name
FUJIFILM ENDOSCOPE MODEL EC-760R-V/L
Common Device Name
COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM HEALTHCARE MANUFACTURING SANO OFFICE
700 konaka-cho
sano city, tochigi 327-0 001
JA   327-0001
Manufacturer Contact
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8-538
MDR Report Key22583983
Report Number3001722928-2025-00024
Device Sequence Number17278088
Product Code FDF
UDI-Device Identifier14547410358688
UDI-Public(01)14547410358688(11)211201
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K172916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEC-760R-V/L
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown